# SDR CA190329027

- Difficulty date: March 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 21,037 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Panel
- Part number: 366028002
- Condition: Damaged
- Location: Fuel / Defuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REFUEL THE FUELER REPORTED THAT THE #1 FUEL VALVE WAS INTERMITTENT. MAINTENANCE INVESTIGATED AND OBSERVED SMOKE FROM THE REFUEL/DEFUEL PANEL. THE PANEL WAS REMOVED FROM THE AIRCRAFT AND FURTHER TROUBLESHOOTING REVEALED THAT THE L/H FUEL OPEN LIGHT WAS WELDED INSIDE THE SOCKET. THE REFUEL DEFUEL PANEL WAS REPLACED WITH A SERVICEABLE PART FROM STOCK. PN 366-028-002, SN 1597. AIRCRAFT HOURS: 21653, AIRCRAFT CYCLES: 16288.
